On the two-dimensional subset sum problem
Structure theory of set addition, Astérisque no. 258  (1999), p. 375-409
@incollection{AST_1999__258__375_0,
     author = {Plagne, Alain},
     title = {On the two-dimensional subset sum problem},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {375-409},
     zbl = {0947.11013},
     mrnumber = {1701211},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__375_0}
}
Plagne, Alain. On the two-dimensional subset sum problem, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 375-409. http://www.numdam.org/item/AST_1999__258__375_0/

[AF88] Alon N. and Freiman G. A., On sums of subsets of a set of integers, Combinatorica, 8 (4), 1988, 297-306. | Article | MR 981887 | Zbl 0666.10035

[C] Cassels J. W. S., An introduction to the geometry of numbers, Springer Verlag, 1971. | MR 306130 | Zbl 0209.34401

[C91a] Chaimovich M., On solving dense n-dimensional subset sum problems, Congressus Numerantium, 84, 1991, 41-49. | MR 1152100 | Zbl 0759.90071

[C91b] Chaimovich M., Analytical methods of number theory in integer programming, PhD, University of Tel-Aviv, 1991.

[CFG89] Chaimovich M., Freiman G. A. and Galil Z., Solving dense subset sum problem by using analytical number theory, J. of Complexity, 5, 1989, 271-282. | Article | MR 1018019 | Zbl 0686.68030

[EF90] Erdős P. and Freiman G. A., On two additive problems, J. Number Theory, 34, 1990, 1-12. | Article | MR 1039762 | Zbl 0697.10047

[F80] Freiman G. A., An analytical method of analysis of linear boolean equations, Ann. New-York Acad. Sci., 337, 1980, 97-102. | Article | MR 624284 | Zbl 0459.05013

[F93] Freiman G. A., New analytical results in subset sum problem, Discrete Math., 114, 1993, 205-217. | Article | MR 1217753 | Zbl 0849.11015

Freiman G. A., New analytical results in subset sum problem, For erratum, see Discrete Math., 126, 1994, 447. | MR 1217753 | Zbl 0937.11500

[F96] Freiman G. A., On solvability of a system of two boolean linear equations, Number Theory : New-York Seminar 1991-1995, Springer-Verlag, 1996, 135-150. | MR 1420205 | Zbl 0860.11013

[HW] Hardy G. W. and Wright E. M., An introduction to the theory of numbers, 5th ed., Oxford University Press, 1979. | MR 568909 | Zbl 0423.10001